# SDR ASAA2019042439122

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 28,200 hours, 8,528 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902350
- Condition: Failed
- Location: Extract
- Part time: 28,200 hours, 8,528 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EXTRACT FAULT IN FLIGHT. GROUNDED - YES. PER AMM REF 21-26-51 EXTRACT FAN (18HQ) REMOVED AND REPLACED. OPS TEST SUCCESSFULLY ACCOMPLISHED PER 21-26-00-710-001. A/C OK FOR SERV.
